# SDR SWAA2022031501516

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 51,514 hours, 30,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0640246: TRANSFERRED FROM NRC# D335430- THE MAJORITY OF BUTTON HEAD FASTENERS FOR THE WIFI SKIN DOUBLER INSIDE THE ADAPTOR RING HAVE MODERATE TO EXCESSION CORROSION BETWEEN FASTNER HEAD AND SKIN (MARKED). LOG BOOK ENTRY REQUIRED. / REWORK ACCOMPLISHED PER EA 1-753-35558. POST REWORK INSPECTIONS ARE BEING TRACKED BY Q-MOD EA 1-753-35848. (SA-M735/D.DZIADEK)
